Mathematische Zeitschrift

, Volume 179, Issue 2, pp 151–168

The existence of embedded minimal surfaces and the problem of uniqueness

  • William W. MeeksIII
  • Shing-Tung Yau
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • William W. MeeksIII
    • 1
  • Shing-Tung Yau
    • 2
  1. 1.Instituto de Matemática Pura e AplicadaRio de JaneiroBrazil
  2. 2.Department of MathematicsUniversity of California, San DiegoLa JollaUSA

Personalised recommendations